# SDR SIMA200323003

- Difficulty date: August 17, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE EXIT SIGN ABOVE THE SERVICE DOOR TO BE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTION ON LUMINSCENT STRIP TO BE SHEARED OFF.  MAINTENANCE REPLACED TEH LIGHT STRIP.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
